American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J57) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jongkeun Choi and Seick Kim. Neumann functions for second order elliptic systems with measurable coefficients. Trans. Amer. Math. Soc. 365 (2013) 6283-6307.
Abstract, references, and article information   
View Article: PDF

[2] Teresa D’Aprile and Angela Pistoia. Nodal solutions for some singularly perturbed Dirichlet problems. Trans. Amer. Math. Soc. 363 (2011) 3601-3620. MR 2775820.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1